Home Health & Wellbeing
At The Mix, we want to make our services as helpful as we can. To do this, we’d love to ask you a few questions about you, your visit to The Mix and its impact. It should take only about 5-10 minutes to complete. Take this survey and get a chance at winning a £200 Amazon voucher​.
Come and join our Support Circle, every Tuesday, 8 - 9:30pm! Sign up here

pill/discharge/spotting type query...

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
So i'm sure this general topic has been done and done but I can't find anything exact... Just after someone putting my mind at rest.

I've been on micro 30 (now levest) for prob about 4 years now, and take it at 11 ish every day...

Last month I missed one pill and was late taking the next one and noticed a tiny bit of spotting (not even actual blood, just a sort of dirty discharge rather than clear). Carried on taking my pill as normal and it sorted itself out.

This month, I was about 8 hours late taking my pill, then I had a tiny bit of a tummy upset. Took today as normal but noticed again sort of browny colour discharge. Will just carry on taking my pill anyway - i'm not relying on it for contraception, more to control my periods. Just wondered if anyone has a similar thing. I've never had this in all the years i've taken it.

I'm a worrier, so any words to reassure would be lovely lol
I know that spotting is a normal thing every so often for people but panic overcomes me!!

Thanks,
P.

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Hello :) Im on the pill too but I take a different one to you which is called Brevinor.

    I just wanted to say that I have had this in the past too and have been on my pill for 6 years. I know it is quite a common thing to happen but what Ive put it down to when it happens to me is that its the inbalance in my hormones caused by either missing a pill or taking it later than usual.

    Just thought id give you my two scents :)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Ah that does make me feel better thanks!
    I've been quite stressed recently which i'm sure effects hormones...
    The only other thing I noticed it could be from googling was Sti's but im totally sure its not that.
    Thank you Barrym20. Much appreciated.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    No problem :)
Sign In or Register to comment.